# SDR CA110620008

- Difficulty date: June 17, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Loose
- Location: Magneto
- Part time: 500 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROUTINE 500 HR MAGNETO INSPECTION,  THE DISTRIBUTOR FINGER OF THE DISTRIBUTOR GEAR WAS FOUND TO BE LOOSE - DISTRIBUTOR GEAR REPLACED.
